American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Charles F. Doran, Andrew Harder, Hossein Movasati and Ursula Whitcher. Humbert surfaces and the moduli of lattice polarized K3 surfaces. Proceedings of Symposia in Pure Mathematics 93 109-140.
Book volume table of contents   
View Article: PDF

[2] Xuntao Hu. The locus of plane quartics with a hyperflex. Proc. Amer. Math. Soc. 145 (2017) 1399-1413.
Abstract, references, and article information   
View Article: PDF

[3] Andreas-Stephan Elsenhans and Jörg Jahnel. Moduli spaces and the inverse Galois problem for cubic surfaces. Trans. Amer. Math. Soc. 367 (2015) 7837-7861.
Abstract, references, and article information   
View Article: PDF

[4] Reinier Bröker and Kristin Lauter. Evaluating Igusa functions. Math. Comp. 83 (2014) 2977-2999.
Abstract, references, and article information   
View Article: PDF

[5] Y.-P. Lee and F. Qu. Euler characteristics of universal cotangent line bundles on $\overline{\mathcal{M}}_{1,n}$. Proc. Amer. Math. Soc. 142 (2014) 429-440.
Abstract, references, and article information   
View Article: PDF

[6] Itai Benjamini, Sergei Merenkov and Oded Schramm. A negative answer to Nevanlinna's type question and a parabolic surface with a lot of negative curvature. Proc. Amer. Math. Soc. 132 (2004) 641-647. MR 2019938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] David R. Morrison. Mirror symmetry and rational curves on quintic threefolds: a guide for mathematicians . J. Amer. Math. Soc. 6 (1993) 223-247. MR 1179538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James A. Carlson. Hypersurface variations are maximal. II . Trans. Amer. Math. Soc. 323 (1991) 177-196. MR 978385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Amnon Neeman. Ueda theory: theorems and problems. Memoirs of the AMS 81 (1989) MR 990364.
Book volume table of contents

[10] Robert Friedman and John W. Morgan. Algebraic surfaces and 4-manifolds: Some conjectures and speculations. Bull. Amer. Math. Soc. 18 (1988) 1-19. MR 919651.
Abstract, references, and article information   
View Article: PDF

[11] Robert Friedman, Boris Moishezon and John W. Morgan. On the $C^\infty$ invariance of the canonical classes of certain algebraic surfaces. Bull. Amer. Math. Soc. 17 (1987) 283-286. MR 903733.
Abstract, references, and article information   
View Article: PDF

[12] János Kollár. The structure of algebraic threefolds: an introduction to Mori's program. Bull. Amer. Math. Soc. 17 (1987) 211-273. MR 903730.
Abstract, references, and article information   
View Article: PDF

[13] Loring W. Tu. Hodge theory and the local Torelli problem. Memoirs of the AMS 43 (1983) MR 699239.
Book volume table of contents

[14] Henry B. Laufer. Lifting cycles to deformations of two-dimensional pseudoconvex manifolds . Trans. Amer. Math. Soc. 266 (1981) 183-202. MR 613791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Philip Wagreich. Automorphic forms and singularities of complex surfaces. Bull. Amer. Math. Soc. 1 (1979) 585-588. MR 526972.
Abstract, references, and article information   
View Article: PDF

[16] Stephen Shing-Toung Yau. The signature of smoothings of higher dimensional singularities. Bull. Amer. Math. Soc. 83 (1977) 1313-1315. MR 0472813.
Abstract, references, and article information   
View Article: PDF

[17] Stephen Shing-Toung Yau. On almost minimally elliptic singularities. Bull. Amer. Math. Soc. 83 (1977) 362-364. MR 0432912.
Abstract, references, and article information   
View Article: PDF

[18] Jayant Shah. Surjectivity of the period map in the case of quartic surfaces and sextic double planes. Bull. Amer. Math. Soc. 82 (1976) 716-718. MR 0417188.
Abstract, references, and article information   
View Article: PDF

[19] Oswald Riemenschneider. Dihedral singularities: invariants, equations and infinitesimal deformations. Bull. Amer. Math. Soc. 82 (1976) 745-747. MR 0407316.
Abstract, references, and article information   
View Article: PDF

[20] Shigeru Iitaka. On algebraic varieties whose universal covering manifolds are complex affine 3-spaces. Bull. Amer. Math. Soc. 78 (1972) 737-740. MR 0302648.
Abstract, references, and article information   
View Article: PDF

[21] H. Bresinsky. Semigroups corresponding to algebroid branches in the plane . Proc. Amer. Math. Soc. 32 (1972) 381-384. MR 0291171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia